# SDR REXA2015100600938

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584EB IS CHAFED AT CUT OUT FOR FLAP VANE ACT ROD.  RECEIVED NEW PANEL 584JB, PN CC670-14178-1.  REFERENCE MASTER PANEL M212 PG 75 FOR REMOVAL & INSTALLATION.  LOCATED, DRILLED & COUNTERSUNK NEW PANEL 584EB, PN CC670-14177-1, IAW SRM 51-40-11-001-001-01.
